Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Frequent urination, brown scanty periods, constipation, bloating, stomach ache

hey i have some frequently occurring health problems from past 6 months.
I am having frequent urination without high consumption of water.
Menstrual cycle comprising of 18 days from 2 months with brown scanty periods.
Constantly facing constipation, bleeding, bloating and stomach ache after every meal with BP normally lieing between 90/60.
Fatigued, insomniac and loss of huger
longing for an early response
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response

Thanks for writing to health care magic.

First you should have a routine urine examination and urine culture and sensitivity to rule out urinary tract infection. Since your water consumption increased blood sugar examination will identify if there is diabetes or not. Some of the problems you are complaining of can be seen in diabetics. A gynaecological examination may be required.

Continue to ask further queries as required.
Hope this helps.
Take care.
Dr Y V Siva Sankara Murty
Associate Professor of Pediatrics
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor